# SDR CALA2022031700697

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 3,383 hours, 1,165 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK (VISUAL) AIRCRAFT INTERIOR FOR CONDITION. {B737-25-3-1075} - COACH SEATS AISLE ENDBAY PANELS, EPL SHROUDS ARE LOOSE AT 8,9,12,14,20,26,27,36,39C. AISLE ENDBAY PANELS BLANKING SHROUDS ARE LOOSE AT 27 AND 38D. REPLACED ALL LISTED BLANKING AND EPL SHROUD IAW CMM 25-21-65, EPL OPS. CHK''S. GOOD.
